Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Local smoothing results for the Ricci flow in dimensions two and three

Miles Simon

Geometry & Topology 17 (2013) 2263–2287
Abstract

We present local estimates for solutions to the Ricci flow, without the assumption that the solution has bounded curvature. These estimates lead to a generalisation of one of the pseudolocality results of G Perelman in dimension two.

Keywords
Ricci flow, local estimates, smoothing properties
Mathematical Subject Classification 2010
Primary: 35B65, 53C44
References
Publication
Received: 21 September 2012
Revised: 18 June 2013
Accepted: 2 April 2013
Published: 16 August 2013
Proposed: John Lott
Seconded: Tobias Colding, Yasha Eliashberg
Authors
Miles Simon
Institut für Analysis und Numerik (IAN)
Universität Magdeburg
Universitätsplatz 2
D-39106 Magdeburg
Germany